MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1592/phco.26.11.1658

Медицинская библиотека · Pharmacotherapy · 2006

Erythema multiforme after meningitis vaccine: patient safety concerns with repeat immunization.

Studdiford James, Oppenheim Laura, McCann Edward, Altshuler Marc

Клинический случайСтатьяПеревод в очереди

Аннотация

A 20-year-old college student developed an immunologic hypersensitivity reaction, erythema multiforme minor, 1-2 weeks after receiving a meningococcal conjugate vaccine. He had no history of erythema multiforme, nor had he received any other vaccine or drug therapy. The temporal relationship between the development of erythema multiforme and the vaccination suggests that the meningitis vaccine probably was the causal agent. The occurrence of this distinct cutaneous reaction, with the potential for a serious complication such as erythema multiforme major or Stevens-Johnson syndrome on rechallenge, should serve as a warning against repeated booster vaccinations in patients who develop reactions such as this one.

Для цитирования: Studdiford James, Oppenheim Laura, McCann Edward, Altshuler Marc. Erythema multiforme after meningitis vaccine: patient safety concerns with repeat immunization.. Pharmacotherapy. 2006. DOI: 10.1592/phco.26.11.1658.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.